PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 74 | 2 | 177-184
Tytuł artykułu

Lower semicontinuous differential inclusions. One-sided Lipschitz approach

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Some properties of differential inclusions with lower semicontinuous right-hand side are considered. Our essential assumption is the one-sided Lipschitz condition introduced in [4]. Using the main idea of [10], we extend the well known relaxation theorem, stating that the solution set of the original problem is dense in the solution set of the relaxed one, under assumptions essentially weaker than those in the literature. Applications in optimal control are given.
Słowa kluczowe
Rocznik
Tom
74
Numer
2
Strony
177-184
Opis fizyczny
Daty
wydano
1998
otrzymano
1996-08-07
Twórcy
  • Department of Mathematics, University of Mining and Geology, 1100 Sofia, Bulgaria
Bibliografia
  • [1] A. Bressan and V. Staicu, On nonconvex perturbation of maximal monotone differential inclusions, Set-Valued Anal. 2 (1994), 415-437.
  • [2] C G. Colombo, Approximate and relaxed solutions of differential inclusions, Rend. Sem. Mat. Univ. Padova 81 (1989), 229-238.
  • [3] D K. Deimling, Multivalued Differential Equations, de Gruyter, Berlin, 1992.
  • [4] T. Donchev, Functional differential inclusions with monotone right-hand side, Nonlinear Anal. 16 (1991), 533-542.
  • [5] T. Donchev and R. Ivanov, On the existence of solutions of differential inclusions in uniformly convex Banach spaces, Mat. Balkanica 6 (1992), 13-24.
  • [6] V. Lakshmikantham and S. Leela, Nonlinear Differential Equations in Abstract Spaces, Pergamon, 1981.
  • [7] P N. Papageorgiou, A relaxation theorem for differential inclusions in Banach space, Tôhoku Math. J. 39 (1987), 505-517.
  • [8] A. Pliś, On trajectories of orientor fields, Bull. Acad. Polon. Sci. 13 (1965), 571-573.
  • [9] T A. Tolstonogov, Differential Inclusions in Banach Spaces, Novosibirsk, 1986 (in Russian).
  • [10] V V. Veliov, Differential inclusions with stable subinclusions, Nonlinear Anal. 23 (1994), 1027-1038.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv74i2p177bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.